# SDR 97ZZZX3200

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524FB
- Make and model: Hughes 500N
- Aircraft serial: LN004
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402RW
- Condition: Cracked
- Location: Strobe
- Part time: 197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MORNING WALK-AROUND, FORWARD LOWER STROBE LENS FOUND TO BE CRACKED ON SEAM.  SECOND CRACK 2 INCHES DOWN PROCEEDING TO CLAMP AREA.
